Existence results of positive solutions to boundary value problem for fractional differential equation. (English) Zbl 1202.26018

By using the fixed point index, the existence, multiplicity and nonexistence of positive solutions to a class of boundary value problems for fractional differential equations of high oder is considered. An example is given to illustrate the main result.


26A33 Fractional derivatives and integrals
34B15 Nonlinear boundary value problems for ordinary differential equations
Full Text: DOI


[1] A.A. Kilbsa, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam (2006).
[2] D. Delbosco, L. Rodino, Existence and uniqueness for a nonlinear fractional differential equation, J. Math. Anal. Appl., 204(2) (1996), 609–625. · Zbl 0881.34005
[3] A.A. Kilbas, S.A. Marzan, Nonlinear differential equations in weighted spaces of continuous functions (Rusian), Dokl. Nats. Akad. Nauk Belarusi, 47(1) (2003), 29–35. · Zbl 1204.26009
[4] S. Zhang, The existence of a positive solution for a nonlinear fractional differential equation, J. Math. Anal. Appl., 252 (2000), 804–812. · Zbl 0972.34004
[5] S. Zhang, Positive solution for some class of nonlinear fractional differential equation, J. Math. Anal. Appl., 278(1) (2003), 136–148. · Zbl 1026.34008
[6] R. Lin, F. Liu, Fractional high order methods for the nonlinear fractional ordinary differential equation, Nonlin. Anal., 66 (2007), 856–869. · Zbl 1118.65079
[7] M. Benchohra, J. Henderson, S.K. Ntouyas, A. Ouahab, Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl., 338 (2008), 1340–1350. · Zbl 1209.34096
[8] I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York (1999). · Zbl 0924.34008
[9] M. Krasnoselskii, Positive Solutions of Operator Equations, Noordhoff, Groningen (1964).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.